# SDR IPXA2018100394594

- Difficulty date: September 28, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 57,125 hours, 18,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTERY DOOR INSIDE SEAL WAS TORN.   REPLACED TRIM SEAL AS REQUIRED IAW AMM 20-00-00.
